Alert archive / Michigan / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 3, NWS Detroit, MI

March 27, 2007Wayne County, Michigan

NWS Detroit, MI issued this severe thunderstorm warning at Mar 27, 2007, 5:39 PM EDT for Wayne County, Michigan. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 27, 2007, 5:39 PM EDT (21:39 UTC)
Expired
Mar 27, 2007, 6:19 PM EDT
In force
40 min
Issued by
NWS Detroit, MI
Area
Counties, with a storm outline in the text

County Wayne County, MI

The radar

The Detroit radar (KDTX), 58 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 9.7 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2007-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 577 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2007-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
577 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
959 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDTX 272139
SVRDTX
MIC163-272245-
/O.NEW.KDTX.SV.W.0003.070327T2139Z-070327T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
539 PM EDT TUE MAR 27 2007

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WAYNE COUNTY IN SOUTHEAST MICHIGAN

* UNTIL 645 PM EDT

* AT 534 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO ONE INCH DIAMETER 
  HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED
  NEAR FLAT ROCK...OR ABOUT 14 MILES NORTH OF MONROE...AND MOVING
  SOUTHEAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED COUNTY.

THIS STORM WILL ALSO PRODUCE FREQUENT LIGHTNING AND HEAVY RAIN.

LAT...LON 4224 8354 4209 8354 4209 8326 4224 8315

$$

KEK /
2 follow-up statements
000 
WWUS53 KDTX 272203
SVSDTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
602 PM EDT TUE MAR 27 2007

MIC163-272245-
/O.CON.KDTX.SV.W.0003.000000T0000Z-070327T2245Z/
WAYNE MI-
602 PM EDT TUE MAR 27 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR WAYNE COUNTY...

AT 600 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO ONE INCH DIAMETER
HAIL. THIS STORM WAS LOCATED NEAR SUMPTER TOWNSHIP...MOVING EAST AT
15 MPH. 

THIS STORM WILL AFFECT LOCATIONS IN AND AROUND WILLOW METRO PARK...
TAYLOR...FLAT ROCK...WOODHAVEN AND SOUTHGATE BETWEEN 600 PM AND 630 PM.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 4224 8354 4209 8354 4209 8326 4224 8315

$$

BT
000 
WWUS53 KDTX 272219
SVSDTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
616 PM EDT TUE MAR 27 2007

MIC163-272226-
/O.CAN.KDTX.SV.W.0003.000000T0000Z-070327T2245Z/
WAYNE MI-
616 PM EDT TUE MAR 27 2007

...THE SEVERE THUNDERSTORM WARNING FOR WAYNE COUNTY IS CANCELLED...


NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM
THAT PROMPTED THE WARNING HAS EXITED THE COUNTY. THUS...THE WARNING 
HAS BEEN CANCELLED.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND LIGHTNING ARE 
STILL POSSIBLE FROM THUNDERSTORMS.

LAT...LON 4224 8354 4209 8354 4209 8326 4224 8315

$$

KEK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 4:32 PM EDT, 1 hour 7 minutes earlier.

Area forecast discussion, Mar 27, 4:32 PM EDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
432 PM EDT TUE MAR 27 2007

.SHORT TERM...TONIGHT AND TOMORROW

MAIN FORECASTING CONCERN DEALS WITH CONVECTION CHANCES THIS EVENING
AND INTO TONIGHT.

A LARGE POSITIVELY TILTED UPPER LEVEL LOW CURRENTLY LOCATED OVER
EASTERN OKLAHOMA CONTINUES TO LIFT SLOWLY TO THE NORTHEAST.
LEAD/SHEARED ABSOLUTE VORTICITY WAVES ALSO CONTINUE TO SPIRAL OUT
AHEAD OF THE PARENT VORTEX. AN AFOREMENTIONED LOBE (DCVA) HAS
INTERACTED WITH PERSISTENT SURFACE TROUGH ACROSS SOUTHERN LOWER
MICHIGAN AND HAS BEEN MAIN SYNOPTIC FORCING FOR CONVECTION AND
THUNDERSTORMS THIS AFTERNOON. ADDITIONAL FORCING FOR THUNDERSTORMS
HAS BEEN THE RIGHT ENTRANCE REGION OF +60KT JET STREAK...ALLOWING
FOR ADEQUATE UPPER LEVEL DIVERGENCE.  THE ATMOSPHERE AHEAD/SOUTH OF
THIS SURFACE TROUGH HAD PLENTY OF MORNING SUNSHINE ALLOWING FOR
MODERATE INSTABILITY...CHARACTERIZED BY SBCAPES GREATER THAN 2000
J/KG...AND SURFACE BASED LIFTED INDICES OF LESS THAN -2C. THE WIND
PROFILES THIS AFTERNOON ARE RELATIVELY WEAK AND WILL LIMIT THE
OVERALL WIND THREAT WITH THESE STORMS. THE PRIMARY RISK WITH THESE
STORMS WILL CONTINUE TO BE LARGE HAIL OF UP TO 1 INCH AND TORRENTIAL
RAINFALL.  PRECIPITABLE WATER VALUES ARE APPROXIMATELY 1.2 INCHES
WHICH FOR LATE MARCH RUN MORE THAN 2 STANDARD DEVIATIONS ABOVE
NORMAL.

SURFACE TROUGH HAS BEEN A SLOW MOVER TO THIS POINT.  THINKING THIS
TREND WILL CONTINUE UNTIL UPPER LEVEL JET STREAK AND INCREASING
SURFACE PRESSURE NUDGES THE FRONT THROUGH.  COVERAGE OF
THUNDERSTORMS WILL BE LIKELY INTO THE OVERNIGHT SOUTH OF A DETROIT
TO GRAND RAPIDS LINE. EXPECTING INTENSITY TO WANE THIS EVENING AS WE
LOSE DAYTIME HEATING.

SURFACE HIGH PRESSURE IN EASTERN ONTARIO WILL GAIN A FOOTHOLD ON
LOWER MICHIGAN INTO THE DAY TOMORROW. PRECIPITATION CHANCE WILL BE
LIMITED TO SHOWER ACTIVITY AS AFOREMENTIONED FRONT WILL HAVE CLEARED
INTO NORTHERN OHIO/INDIANA AND WILL RESULT IN LIMITED INSTABILITY.
THE BEST CHANCE OF PRECIPITATION CONTINUES TO BE EXTREME
SOUTHWESTERN LOWER MICHIGAN AND BAROCLINIC ZONE BUBBLES UP IN
RESPONSE TO LIFTING UPPER LEVEL WAVE.

WITH COLD EASTERLY FLOW OFF OF LAKE HURON...AND RESIDUAL SURFACE
MOISTURE AREAS OF ADVECTION FOG WILL CONTINUE THIS EVENING AND
OVERNIGHT FOR AREAS ADJACENT TO LAKE HURON.

&&

.LONG TERM...WEDNESDAY NIGHT THROUGH NEXT TUESDAY

THE CENTRAL PLAINS SHORT WAVE WILL CONTINUE TO SHEAR APART AND
WEAKEN IN FAVOR OF THE LARGER SCALE FEATURES IN THE UPPER FLOW
WEDNESDAY NIGHT THROUGH THURSDAY. THE SHARPENING UPPER LEVEL RIDGE
OVER LOWER MICHIGAN WILL REINFORCE THE STRENGTH OF THE SURFACE HIGH
CENTERED OVER ONTARIO. THIS RIDGE THROUGH THE DEPTH OF THE
ATMOSPHERE WILL RESULT IN LESS CLOUD COVER, COOLER TEMPS, AND
STRONGER EASTERLY WINDS THROUGH FRIDAY.

THE LARGE UPPER LOW LIFTING THROUGH THE PLAINS ON FRIDAY WILL BE THE
MAIN CONCERN FOR OUR WEATHER THIS WEEKEND. TRENDS IN THE 12Z GFS AND
NAM SOLUTIONS ARE TO CONSOLIDATE THE ENERGY IN THE UPPER LOW WITH
SLOWER TIMING ON ITS MOVEMENT TOWARD THE GREAT LAKES. THIS IS IN THE
DIRECTION OF THE CANADIAN AND EURO SOLUTIONS FROM RECENT DAYS AND
ADDS CONFIDENCE TO THE FORECAST TIMING FOR THIS WEEKEND. ADJUSTMENTS
TO THIS FORECAST PACKAGE INCLUDED ABOUT A 12 HOUR DELAY IN TIMING OF
HIGHER RAIN CHANCES FRIDAY NIGHT AND SATURDAY ALONG WITH SLIGHTLY
COOLER TEMPERATURES.

&&

.PREV DISCUSSION...ISSUED 203 PM EDT TUE MAR 27 2007

AVIATION...

A SURFACE TROUGH OF LOW PRESSURE WILL CONTINUE THE SLOW PROGRESSION
SOUTHWARD THIS AFTERNOON. CURRENTLY THE TROUGH AXIS IS POSITIONED
THROUGH LAPEER...GENESEE...SHIAWASEE...MACOMB COUNTIES IN EASTERN
LOWER MICHIGAN WHILE THE WESTWARD EXTENSION IS LOCATED OVER
OCEANA...NEWAYGO...AND MONTCALM COUNTIES. SURFACE TEMPERATURES ARE
AGAIN WELL ABOVE NORMAL SOUTH OF THIS TROUGH AND HAVE AIDED IN
DEVELOPING A MODERATELY UNSTABLE AIRMASS. THUNDERSTORM ACTIVITY
HAS BEEN LIMITED TO WESTERN LOWER MICHIGAN BUT RECENT DEVELOPMENT
HAS TAKEN PLACE IN MACOMB COUNTY. EXPECTING DEVELOPMENT TO FILL IN
ALONG THIS SURFACE FEATURE THIS AFTERNOON WITH ADDED SOLAR
INSOLATION/HEATING. CHANCES OF THUNDERSTORMS WILL INCREASE FROM
NORTH TO SOUTH AS THE SURFACE ENHANCED SURFACE CONVERGENCE ALONG
THE COOL FRONT SINKS SOUTH. THUNDERSTORM ACTIVITY WILL WANE THIS
EVENING AS UPPER LEVEL FORCING PULLS OFF TO THE EAST AND SURFACE
HIGH PRESSURE BUILDS IN FROM ONTARIO.

BEHIND THIS SURFACE FEATURE LAKE INDUCED STRATUS HAS BEEN SLIDING
DOWN THE SAGINAW BAY IN EARNEST THE PAST FEW HOURS. EXPECTING THIS
STRATUS TO HOLD TOGETHER AND BEGIN IMPACTING CEILINGS AT KMBS
WITHIN THE HOUR. THERE IS QUESTION ON HOW INLAND THE STRATUS WILL
PENETRATE BUT EXPECTING THE POSTFRONTAL STRATIFICATION/REDUCED
BOUNDARY LAYER MIXING TO ALLOW CLOUD DECK TO HOLD THROUGH EARLY
AFTERNOON BEFORE LIFTING.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...NONE.
LAKE ST CLAIR...NONE.
MI WATERS OF LAKE ERIE...NONE.
&&

SHORT TERM...CB
LONG TERM....BT
AVIATION...CB

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Mar 27, 2:40 PM EDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
240 PM EDT TUE MAR 27 2007

MIZ047>049-053>055-280900-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-
240 PM EDT TUE MAR 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MICHIGAN
NORTH OF INTERSTATE 69.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS WILL BE POSSIBLE FROM FRIDAY NIGHT INTO SATURDAY NIGHT
AS A SURFACE LOW PRESSURE SYSTEM...AND ASSOCIATED COLD FRONT...MOVE
INTO THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

MIZ060>063-068>070-075-076-082-083-280900-
SHIAWASSEE-GENESEE-LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-
WASHTENAW-WAYNE-LENAWEE-MONROE-
240 PM EDT TUE MAR 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN
ALONG AND SOUTH OF INTERSTATE 69.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND THIS EVENING
ALONG AND SOUTH OF INTERSTATE 69 AND THUNDERSTORMS ARE LIKELY ALONG
AND SOUTH OF INTERSTATE 96. A FEW OF THESE STORMS MAY BECOME SEVERE
FOR A SHORT PERIOD OF TIME. THE STRONGEST STORMS WILL BE CAPABLE OF
WIND GUSTS TO 50 MPH AND HAIL NEAR 1 INCH...ALONG WITH HEAVY
DOWNPOURS OF RAIN...AS THEY MOVE EAST AT 10 TO 20 MPH.

THE STORMS WILL BE POSSIBLE AS A COLD FRONT SAGS SOUTH INTO THE
AREA...AND INTERACTS WITH UNSTABLE AIR...BEFORE STALLING OVER THE
AREA THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS WILL BE POSSIBLE FROM FRIDAY NIGHT INTO SATURDAY NIGHT
AS A SURFACE LOW PRESSURE SYSTEM...AND ASSOCIATED COLD FRONT...MOVE
INTO THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON OR TONIGHT.

LCZ422-423-460-LEZ444-LHZ421-422-441>443-462>464-280900-
ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE-OUTER SAGINAW BAY-INNER SAGINAW BAY-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON MI-
240 PM EDT TUE MAR 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ST CLAIR...THE MICHIGAN
WATERS OF LAKE ERIE AND LAKE HURON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS FROM THE ST CLAIR RIVER TO LAKE
ST CLAIR...AND THUNDERSTORMS ARE LIKELY FROM LAKE ST CLAIR SOUTH
THROUGH THE MICHIGAN WATERS OF LAKE ERIE. A COLD FRONT WILL SAG
SOUTH INTO THE REGION AND PROVIDE THE FOCUS FOR THIS ACTIVITY.
SEVERE THUNDERSTORMS ARE NOT EXPECTED. HOWEVER...A FEW OF THE STORMS
MAY PRODUCE WIND GUSTS TO 30 KNOTS AND HALF INCH HAIL AS WELL AS
LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS WILL BE POSSIBLE FROM FRIDAY NIGHT INTO SATURDAY NIGHT
AS A SURFACE LOW PRESSURE SYSTEM...AND ASSOCIATED COLD FRONT...MOVE
INTO THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON OR TONIGHT.

BT

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).

In the hours before

Local storm report, Mar 27, 2:49 PM EDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
249 PM EDT TUE MAR 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             CHESTERFIELD TWSP
01/27/2007  1.00 INCH        MACOMB             MI   TRAINED SPOTTER

&&
Local storm report, Mar 27, 3:46 PM EDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
346 PM EDT TUE MAR 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             4 E MOUNT CLEMENS       42.60N 82.80W
03/27/2007  M1.00 INCH       MACOMB             MI   PUBLIC

0332 PM     HAIL             UTICA                   42.63N 83.02W
03/27/2007  M0.75 INCH       MACOMB             MI   PUBLIC

&&
Local storm report, Mar 27, 4:03 PM EDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
403 PM EDT TUE MAR 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     HAIL             N NEW BALTIMORE         42.68N 82.74W
03/27/2007  M1.00 INCH       MACOMB             MI   PUBLIC

            HAIL CONTINUED FOR 15 MINUTES.

&&
Local storm report, Mar 27, 4:54 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
454 PM EDT TUE MAR 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     HAIL             NEW BALTIMORE           42.68N 82.74W
03/27/2007  E1.00 INCH       MACOMB             MI   STORM CHASER

            HAIL PERSISTED FOR 15 MINUTES CONTINUOUSLY

0355 PM     HAIL             BIRMINGHAM              42.54N 83.22W
03/27/2007  E0.75 INCH       OAKLAND            MI   PUBLIC

&&

SCONSIDI

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 2:26 PM EDTSevere Thunderstorm WarningDTXMacomb64 min
Mar 27, 2:29 PM EDTSpecial Marine WarningDTX91 min
Mar 27, 3:19 PM EDTFlash Flood WarningDTXMacomb3 hr
Mar 27, 3:30 PM EDTSevere Thunderstorm WarningDTXMacomb, Oakland60 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.